# SDR DALA1148253115

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SEALING PLATE AT FR30 ABOVE STR 38R CRACKED.  REMOVED IAW A319 SRM 51-42-11, LOCATED &  DRILLED NEW PLATE IAW A319 SRM 51-44-11, TREATED AND PRIMED NEW SEALING PLATE IAW A319 SRM 51-21-11, INST NEW SEALING PLATE IAW A319 SRM 51-42-11, INST 3EA TIE DOWN FITTINGS IAW A319 SRM 51-42-11.  SEALING PLATE FABED PER ER/A 494429-14 ON STAM TRAVELER #T11/892138.  ACCOMP FINAL ER/A 494429-14 REV ORIGINAL.
